# SDR SWIA202156623

- Difficulty date: January 11, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* STGR20L CORRODED BETWEEN APPROXIMATELY FS349 Â€“ FS354   (C-CHECK) RO 3/4/2021   REPAIRED STRINGER 20L, FS349.00-372.00  PER REO 690-53-21-1317 REV.-- DATED 2021-01-27,  CRJ-900 SRM 51-42-06-001-001-A01,CRJ-900 SRM 53-00-03-201-001-A02 & DRAWING SH670-31401 REV A.  SEE CONTINUATION CARD FOR DETAILS.  CHECKS GOOD.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
